# SDR UPS97224486

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E DAMAGE TO L/E SKIN FS 373 APPROX.  REPAIR CARRIED OUT IAW SRM 57-50-3.
